# SDR FXGA201908061964

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 617-638
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRINGER SPLICES ON STRINGER 32L BETWEEN F/STA 625 AND 638,  STRINGER REPAIRED IAW A&B OVERHAUL MANUAL FIGURE 12-2.
